Vol. 42, No. 2, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
On permanents of circulants

H. Minc

Vol. 42 (1972), No. 2, 477–484
Abstract

A recurrence formula is obtained for permanents of circulants of the form αIn + βP + γP2 and explicit formulas are deduced from it. It is shown that for doubly stochastic circulants αIn + βP + γP2 the minimum permanent lies in the interval (12n,12n1].

Mathematical Subject Classification 2000
Primary: 15A15
Milestones
Received: 11 February 1971
Revised: 16 June 1971
Published: 1 August 1972
Authors
H. Minc